# SDR SWAA2019052232853

- Difficulty date: April 16, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #8 SLAT CRACKED AROUND THE FASTENER AT LOWER SURFACE OF SLAT NOSE SKIN AT ACTUATOR RIBS.  REPAIRED #8 SLAT IAW SRM.
